Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Integration of vector-valued pseudo-almost periodic functions

Author: Chuan Yi Zhang
Journal: Proc. Amer. Math. Soc. 121 (1994), 167-174
MSC: Primary 43A60; Secondary 28B05, 46G10
MathSciNet review: 1186140
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition is given to show that the indefinite integral of a vector-valued pseudo-almost periodic function is again pseudo-almost periodic. Then we use this result to answer a question about weakly almost periodic functions.

References [Enhancements On Off] (What's this?)

  • [1] J. F. Berglund, H. D. Junghenn, and P. Milnes, Analysis on semigroups: Function spaces, compactifications, representations, Wiley, New York, 1989. MR 999922 (91b:43001)
  • [2] C. Corduneanu, Almost periodic functions, Chelsea, New York, 1989.
  • [3] K. Deleeuw and I. Glicksberg, Applications of almost periodic compactifications, Acta Math. 105 (1961), 63-97. MR 0131784 (24:A1632)
  • [4] M. I. Kadets, On the integration of almost periodic functions with values in a Banach space, Funct. Anal. Appl. 3 (1969), 228-230. MR 0251452 (40:4680)
  • [5] W. M. Ruess and W. H. Summers, Integration of asymptotically almost periodic functions and weak asymptotic almost periodicity, Dissertationes Math. (Rozprawy Math.) 279 (1989). MR 986113 (90d:46056)
  • [6] S. Zaidman, Almost-periodic functions in abstract spaces, Pitman, London, 1985. MR 790316 (86j:42018)
  • [7] C. Zhang, Pseudo almost periodic functions and their applications, thesis, University of Western Ontario, 1992.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A60, 28B05, 46G10

Retrieve articles in all journals with MSC: 43A60, 28B05, 46G10

Additional Information

Keywords: Almost periodic functions, pseudo-almost periodic functions, integral
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society